# SDR SWAA2025111233540

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 43,155 hours, 20,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Condition: Peeling
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 12/13 CAPTAIN SIDE PHOTOLUMINESCENT STRIP PEELING OFF.   REINSERTED ROW 12/13 CAPT SIDE FLOOR PHOTOLUMINSCENT COLOR FILTER STRIP IAW AMM 33-51-15.
